# SDR MASA2021041200089

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,370 hours, 30,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13DF FLR LVL EMER EXIT SIGN 1 BULB INOP- PLACED ON MEL
